# SDR SWAA085324

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 70,024 hours, 52,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND MAIN CABIN FLOORBEAM CRACKED AT BS 663 BL 0.  REPAIRED BEAM PER DHN EA.
